# SDR IXXA05SMN10S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT HORIZONTAL STABILIZER FITTING CRACKED 1 IN., XFS 47.000 - XFS 60.000 (LWR PART).  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-20D PAGE 21. CLEANED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D PAGE 9, DC-8 SRM 51-1-21 PAGE 1. TORQUED IAW DC-8 RM 51-3-1.
